# SDR IPXA2018083193376

- Difficulty date: August 29, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 31,219 hours, 21,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Broken
- Location: Evas Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EVAS MODULE BROKEN.  THE EVAS MOUNT WAS BROKEN.  REPLACED THE CAPTAIN`S EVAS MOUNT IAW EO 757-2560-45127H.  REINSTALLED THE EVAS UNIT.
